About this Journal Submit a Manuscript Table of Contents
International Journal of Combinatorics
Volume 2011 (2011), Article ID 206930, 16 pages
http://dx.doi.org/10.1155/2011/206930
Research Article

Cayley Graphs of Order 27p Are Hamiltonian

Department of Mathematics and Computer Science, University of Lethbridge, Leth-Bridge, AB, Canada T1K 3M4

Received 22 January 2011; Accepted 18 April 2011

Academic Editor: Cai Heng Li

Copyright © 2011 Ebrahim Ghaderpour and Dave Witte Morris. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Suppose that is a finite group, such that , where is prime. We show that if is any generating set of , then there is a Hamiltonian cycle in the corresponding Cayley graph Cay .